Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

What is the solution for heavy bleeding due to Copper T ?

hi ,iam anu after my delevery iam getting heavy bleeding ,iam using copert and i want to use for some more i ont find a nice gynocologist...pls give me the medician which is safe and alsoi may not face tis problem again
Asked On : Mon, 11 Jul 2011
Answers:  2 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
hi welcome to hcm,
Copper-T has some complication like bleeding PV if it happen then you have to visit immediately to your doctor for checking of the position of the T.
Answered: Mon, 11 Jul 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
hello anitha,

welcome to hcm

are you getting pain along with the bleeding?

generally after copper T insertion a few periods are heavy and painful. it may be due to local reaction. but with time it will get better in a few months once your body gets more used to the Copper T .

if you are having pain then pain killers like mefenamic acid is helpful

if you are getting heavy bleeding then consult your gynecologist and try to take cu t out and go for other contraceptives.
if you have the problem of getting heavy blleding after delivery and not related to cupper t then other causes to be ruled out
generally its normal after child birth called lochia. It will stop by the time you go for your six-week postpartum .

wish you a good day and take care

Answered: Mon, 11 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor